Jump to content

I've been getting sporadic tinninitus, what does it mean?


Hellbutrin
 Share

Recommended Posts

Hi everyone,

 

I've been getting sporadic tinninitus for the last couple of weeks. It only lasts for a couple of minutes and then it goes away, but I've read numerous reports on this site of individuals experiencing constant tinninitus once they start getting it. I was just wondering if anyone has experienced occasional tinninitus and not had it turn into a chronic issue. I've had plenty of new symptoms emerge since in withdrawal, but I'm concerned that because I've started getting occasional tinninitus that it might turn into a constant issue. I was also wondering why we get tinninitus in withdrawal and what it means about the stage of recovery that we are in. Thanks for any feedback that anyone can provide!

  1. Started Wellbutrin 75 mg IR the end of 2015.
  2. Tried quitting cold turkey in June 30th- July 3rd 2017.
  3. Had severe withdrawals.
  4. Was placed on Wellbutrin 100mg SR so I could taper without withdrawal.
  5. Stabilized on 100mg SR for most of the month of July.
  6. Started tapering on July 17th,  2017.
  7. Completed taper on August 8th, 2017.
  8. Currently experiencing severe withdrawal.
  • Symptoms- Currently experiencing anhedonia, depersonalization/derealization, concentration/memory issues, chronic congestion, chronic dry eyes, dry skin, dislocated TMJ joint from teeth grinding during C/T withdrawal, waves of depression, anxiety, nausea, morning cortisol spikes, insomnia, agitation, food sensitivities, no tolerance for caffeine and chronic fatigue, burning muscle pain in upper and lower back and occasional tinninitus.
  • Supplements- Omega-3 fish oil supplement twice daily, 100 mg of magnesium once daily. 
Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy